RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1986, Volume 68, Number 3, Pages 433–448 (Mi tmf5196)  

This article is cited in 1 scientific paper (total in 1 paper)

Transmission of waves and particles through long random barriers

A. V. Marchenko, L. A. Pastur


Abstract: The logarithmic damping rate of the coeffficient of transmission, averaged over the scatterer configurations, of a long one-dimensional barrier is expanded in powers of the scatterer concentration, and this expansion is analyzed. It is shown that the damping rate is analytic at low concentrations and for nonresonant scattering in both the case of completely randomly distributed scatterers as well as when there are statistical correlations in their distribution. The technique of the proof is analogous to the technique employed with the Kirkwood–Salsburg correlation equations of statistical physics.

Full text: PDF file (1448 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1986, 68:3, 929–940

Bibliographic databases:

Received: 25.06.1985

Citation: A. V. Marchenko, L. A. Pastur, “Transmission of waves and particles through long random barriers”, TMF, 68:3 (1986), 433–448; Theoret. and Math. Phys., 68:3 (1986), 929–940

Citation in format AMSBIB
\Bibitem{MarPas86}
\by A.~V.~Marchenko, L.~A.~Pastur
\paper Transmission of waves and particles through long random barriers
\jour TMF
\yr 1986
\vol 68
\issue 3
\pages 433--448
\mathnet{http://mi.mathnet.ru/tmf5196}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=871064}
\transl
\jour Theoret. and Math. Phys.
\yr 1986
\vol 68
\issue 3
\pages 929--940
\crossref{https://doi.org/10.1007/BF01019395}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986G881200011}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5196
  • http://mi.mathnet.ru/eng/tmf/v68/i3/p433

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Marchenko, S. A. Molchanov, L. A. Pastur, “Wave transmission coefficients for one-dimensional random barriers”, Theoret. and Math. Phys., 81:1 (1989), 1096–1106  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:195
    Full text:65
    References:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019